Organizing
Committee
  Congress
Information
  Program   Participation   Sponsorship
& Exhibition
  Travel Information
Program
Scientific Program
> Program > Scientific Program


All Days Day 1 August 29 (Sat) Day 2 August 30 (Sun) Day 3 August 31 (Mon) Day 4 Sept 1 (Tue)

All Session Official & Social Program Plenary Session Section Plenary Symposium Nursing Session (WFCCN) Pediatric Session (WFPICCS) Step-up Session Meet the Expert Workshop Oral Presentation Luncheon Symposium

All Venue RM01 RM02 RM03 RM04 RM05 RM06 RM07 RM08 RM09 RM10 RM11 RM12 RM13 RM14 Others

• Official & Social Program : Faculty Dinner (For Invited Speakers)
Date & Time Day 3 August 31 (Mon), 18:30-20:30 Venue National Museum of Korea
Chairs
Speakers
• Step-up Session01 : Step-Up Session (1)
Date & Time Day 3 August 31 (Mon), 12:30-13:40 Venue RM04
Chairs
Speakers
Management of Intensive Care Units in Ghana
Juliet Ami KWADZODEH
(37 Military Hospital, Intensive Care Unit, , Ghana)
Current Status of Critical Care Medicine in Nigeria
Halima S KABARA
(Aminu Kano Teaching Hospital, Department of Anesthesiology/ICU, Section Head, Nigeria)


Nursing Experiences of Caring for Burn Patients with Sepsis in Critical Care Units in South West Zone, Nigeria (Case Study: Nohi, Lagos)
Obiageli Chinyere OGUARIRI
(National Orthopaedic Hospital Igbobi (N.O.H.I), Nursing Services (Critical Care Unit), , Nigeria)
Current Status of Critical Care Nursing/ Medicine in Zambia
Universe Mulenga HIMOONGA
(General Nursing Council of Zambia, Administration, , Zambia)


• Step-up Session02 : Step-Up Session (2)
Date & Time Day 3 August 31 (Mon), 12:30-13:40 Venue RM06
Chairs
Speakers
Current Status of Critical Care Medicine Practice in Egypt
Akram Muhammad FAYED
(University of Alexandria, Department of Critical Care Medicine, , Egypt)


Improvement In Intensive Care Unit Outcome At A Tertiary Institution: Causes And Effects
Adeniyi Abiodun ADESIDA
(University of Lagos/Lagos University Teaching(LUTH), Department of Anaesthesia, , Nigeria)


Current Status of Critical Care Medicine in India
Saurabh KOLE
(Belle Vue Clinic, Intensive Care Unit, , India)


Current Status of Critical Care Medicine in Laos
Khamsay DETLEUXAY
(Mahosot Hospital, Adult Intensive Care Unit, , Lao PDR)


Percutaneous Tracheostomy : a Convenient Low Cost Solution for Resource Poor Setting
Raihan RABBANI
(Square Hospital Limited, ICU & Internal Medicine, , Bangladeshi)


• Step-up Session03 : Step-Up Session (3)
Date & Time Day 3 August 31 (Mon), 12:30-13:40 Venue RM07
Chairs
Speakers
5 Year Experience of Critical Care Medicine in Ghana
Akwasi ANTWI-KUSI
(Komfo Anokye Teaching Hospital, Department of Anaesthesia and Intensive Care, , Ghana)


NIV(Non-Invasive Ventilation) in Respiratory Failure - Our Experience in Bangladesh
Mirza Nazim UDDIN
(Square Hospital LTD, Department of Medicine, , Bangladeshi)


The Relationship of Premature Mortality Rate and Accessibility, Quality of Critical Medicine in Mongolia
Ganbold LUNDEG
(Mongolian National University of Medical Science, Critical Care Division, , Mongolia)


Snake Bite (Cobra) Management in the ICU in Myanmar
Moe Thu LIN
(University of Medicine 2, Department of Anesthesiology, , Myanmar)


Critical Care in My Country: the Current Status and Future Issues
Sabrina DA RE GUTIERREZ
(Caja Nacional de Salud, Intensive Care Unit, , Bolivia)


Critical Care Without Walls of Indonesia
Tri Wahyu MURNI
(, , , Indonesia)


• Plenary Session04 : Septic Acute Kidney Injury
Date & Time Day 3 August 31 (Mon), 08:00-08:50 Venue RM01
Chairs
Speakers
• Step-up Session04 : Step-Up Session (4)
Date & Time Day 3 August 31 (Mon), 12:30-13:40 Venue RM08
Chairs
Speakers
How We Manage Traumatic Head Injuries In Low Resource Settings – Rural Kenya, (East Africa)
David Oyolo MISANGO
(Aga Khan University Hospital Nairobi, Department of Anasthesia and Critical Care Medicine, , Kenya)


Ultrasound vs Landmark Technique to Cannulate Internal Jugular Vein in ICU at Kathmandu Medical College Hospital- a Comparative Study.
Babu Raja SHRESTHA
(Kathmandu Medical College, Department of Anaesthesiology and ICU, , Nepal)


Evolution of Critical Care in Pakistan in the Last Three Decades
Syed Tipu SULTAN
(Sindh Institute of Urology & Transplantation, , , Pakistan)


Limitations in Monitoring the Patient With Head Trauma in El Salvador
Manuel Enrique BELLO
(Hospital Nacional San Rafael, Department of Intensive Care Unit, , El Salvador)


High Mortality from Blood Stream Infection in Addis Ababa, Ethiopia, Is Due To Antimicrobial Resistance: an Observational Cohort Study.
Wondwossen Amogne DEGU
(Addis Ababa University School of Medicine, Department of Internal Medicine, Division of Infectious Diseases and HIV Medicine, , Ethiopia)


• Meet the Expert05 : Indirect Calorimetry in the ICU
Date & Time Day 3 August 31 (Mon), 07:00-07:45 Venue RM02
Chairs
Speakers
• Step-up Session05 : Step-Up Session (5)
Date & Time Day 3 August 31 (Mon), 12:30-13:40 Venue RM11
Chairs
Speakers
Challenges and the Way Forward in the PICU
Rashmi KUMAR
(University of Nairobi, Department of Paediatrics and Child Health, Faculty of Medicine, , Kenya)


Critical Care Medicine in Low Resource Countries: Obstacles and Opportunities
Subhash Prasad ACHARYA
(Tribhuvan University Teaching Hospital (TUTH), Institute of Medicine (IOM), Department of Anesthesiology and Critical Care Medicine, , Nepal)


Disease Load of Critical Care in Pakistan
Saeeda HAIDER
(The Indus Hospital Karachi, Department of Anaesthesiology & Critical Care, , Pakistan)
ICU Protocols: The Philippine Heart Center Initiative
Chito Caimoy PERMEJO
(Philippine Heart Center, Department of Adult Cardiology, Critical Care Division, , Philippines)


Current Status of Critical Care Medicine in Our Country/How to Manage the ICU in the Phils
Aklilu Azazh TUMEBO
(, , , )


• Meet the Expert06 : Nursing care to reduce CLA-BSI and CA-UTI and VAP/HAP (WFCCN)
Date & Time Day 3 August 31 (Mon), 07:00-07:45 Venue RM03
Chairs
Speakers
• Step-up Session06 : Step-Up Session (6)
Date & Time Day 3 August 31 (Mon), 12:30-13:40 Venue RM12
Chairs
Speakers
Current Status of Critical Care Medicine in My Country
Olanrewaju Nurudeen AKANMU
(University of Lagos Teaching Hospital, Department of Anaesthesia / Pain & Critical Care, , Nigeria)


Current Status of Critical Care Medicine in Our Country/How to Manage the ICU in the Philippines
May Donato TAN
(, , , Philippines)


Experience in Treatment for Severe Acute Pancreatitis
Dao Xuan CO
(Bach Mai Hospital Ha noi, ICU, , Viet Nam)


Current Status of Non Invasive Mechanical Ventilation in Nicaragua
Becket ARGUELLO
(Hospital Central Managua, I.C.U, , Nicaragua)


Critical Care in El Salvador: New Challenges
Carlos Enrique ORELLANA-JIMINEZ
(General Hospital. Salvadoran Social Security Institute, Department of Critical Care, , El Salvador)


• Meet the Expert07 : Sepsis and Septic Shock (Early Recognition and Treatment, Therapeutic Goals and Basics Management)
Date & Time Day 3 August 31 (Mon), 07:00-07:45 Venue RM11
Chairs
Speakers
• Pediatric Session(WFPICCS)08 : Emergency Medicine and Transport
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM11
Chairs
Speakers
• Meet the Expert09 : Local Hemostatic Dressings for Bleeding Control
Date & Time Day 3 August 31 (Mon), 07:00-07:45 Venue RM08
Chairs
Speakers
• Pediatric Session(WFPICCS)09 : Protocols and Checklists
Date & Time Day 3 August 31 (Mon), 10:40-12:20 Venue RM11
Chairs
Speakers
Do Protocols and Checklists Improve PICU Outcomes?
Kyung Won KIM
(Severance Children’s Hospital, Yonsei University College of Medicine , Department of Pediatrics, Associate Professor, Republic of Korea)


VAP – Elimination: Can Bundles Make a Significant Difference?
Joongbum CHO
(Samsung Medical Center, Sungkyunkwan University School of Medicine, Department of Critical Care Medicine, Clinical Assistant Professor, Republic of Korea)


Admission and Discharge of the PICU: Visible Criteria
Bettina VON DESSAUER
(Hospital Roberto del Rio, Pediatric Intensive Care Unit, Director of Project, Research and Teacing PICU, Chile)
Outcome Evaluation – Quality of Life of PICU Survivors
Swee Fong TANG
(National University of Malaysia, Department of Pediatrics, Faculty of Medicine, Consultant Pediatric Intensivist, Malaysia)


• Oral Presentation10 : Sepsis (1)
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM06
Chairs
Speakers
HIGH CORTISOL LEVELS ARE ASSOCIATED WITH BRAIN DYSFUNCTION BUT LOW PROLACTIN CORTISOL RATIO LEVELS ARE ASSOCIATED WITH NOSOCOMIAL INFECTION IN SEVERE SEPSIS
Duc Nam NGUYEN
( , , ,  )


INCREASED IMMATURE PLATELET FRACTION PRIOR TO PLATELET COUNT DECLINE REFLECTS INCREASED PLATELET PRODUCTION AND COAGULOPATHY-RELATED PLATELET CONSUMPTION IN PATIENTS WITH SEPSIS.
Tomohiro MURONOI
( , , ,  )
THROMBOELASTOGRAPHY EVALUATION FOR HEMOSTATIC DYSFUNCTION IN SEVERE SEPSIS AND SEPTIC SHOCK: AN EXPERIENCE FROM TERTIARY CARE CENTRE IN NORTH INDIA
Afzal AZIM
( , , ,  )


AMOUNT OF VISCERAL ADIPOSE TISSUE IN COMPUTED TOMOGRAPHY IS DOSE-DEPENDENTLY ASSOCIATED WITH MORTALITY IN SEPSIS
Sang-Min LEE
( , , ,  )


A HIGH MEAN ARTERIAL PRESSURE TARGET IS ASSOCIATED WITH IMPROVED MICROCIRCULATION IN SEPTIC SHOCK PATIENTS WITH PREVIOUS HYPERTENSION: A PROSPECTIVE OPEN LABEL STUDY
Jingyuan XU
( , , ,  )


EFFECTS OF VITAMIN D DEFICINECY AND MORTALITY IN SEPTIC PATIENTS IN MEDICAL UNIT OF FACULTY OF MEDICINE VAJIRA HOSPITAL, NAVAMINDRADHIRAJ UNIVERSITY
Konlawij TRONGTRAKUL
( , , ,  )


• Luncheon Symposium10 : Non-Invasive Continuous Cardiac Output
Date & Time Day 3 August 31 (Mon), 12:30-13:30 Venue RM02
Chairs
Sang-Bum HONG
(University of Ulsan College of Medicine,  Department of Pulmonary and Critical Care Medicine, Professor, Republic of Korea)

Speakers
• Oral Presentation11 : Sepsis (2)
Date & Time Day 3 August 31 (Mon), 10:50-12:10 Venue RM06
Chairs
Speakers
CYTOCHROME C LEVELS IN SEVERE SEPSIS AND SEPTIC SHOCK
Lars Wiuff ANDERSEN
( , , ,  )


FIBROBLAST GROWTH FACTOR 23, A NOVEL BIOMARKER TO DETECT SEVERE SEPSIS
Passisd LAOVEERAVAT
( , , ,  )
DIAGNOSIS OF INFECTION UTILIZING ACCELLIX CD64
Charles SPRUNG
(Hadassah Hebrew University Medical Center, Department of Anesthesiology and Critical Care Medicine, Director, Israel)


IMPACT OF RENAL DYSFUNCTION ON PHARMACOKINETICS OF RECOMBINANT HUMAN THROMBOMODULIN
Kenneth J GORELICK
( , , ,  )


THE PROTECTIVE EFFECT OF REMOTE ISCHEMIC CONDITIONING IN A SEPTIC MICE MODEL
Bellal JOSEPH
( , , ,  )


• Luncheon Symposium11 : Applied Metabolic Monitoring in the ICU
Date & Time Day 3 August 31 (Mon), 12:30-13:30 Venue RM05
Chairs
Andrew FORREST
(,  , , )

Speakers
• Oral Presentation12 : Pulmonary
Date & Time Day 3 August 31 (Mon), 14:00-15:20 Venue RM06
Chairs
Speakers
AMOUNT OF CONDENSATION IN THE LIMB OF HIGH-FLOW NASAL CANNULA THERAPY: A BENCH STUDY
Yusuke CHIKATA
( , , ,  )


NASAL HIGH FLOW THERAPY AND DISPERSION OF NASAL AEROSOLS IN AN EXPERIMENTAL SETTING
Sally ROBERTS
( , , ,  )
RAISING THE STANDARD OF CARE FOR OXYGEN DELIVERY WITH NASAL HIGH FLOW IN HIGH ACUITY AREAS - A CONTROLLED STUDY
Troy BROWNE
(Tauranga Hospital, Bay of Plenty District Health Board, Intensive Care Unit, Head of Department, New Zealand)


THE PROGNOSIS OF THE PATIENTS WHO TREATED WITH BETWEEN HIGH FLOW NASAL CANNULAE AND CONTINUOUS POSITIVE AIRWAY PRESSURE THERAPY IN SEVERE ACUTE EXACERBATION OF CHRONIC OBSTRUCTIVE PULMONARY DISEASE
Myoungkyu LEE
( , , ,  )


Pulmonary Artery to Aorta Ratio is Correlated with Pulmonary Artery Pressure, but not with Mortality in Critically Ill COPD Patients
Ebru Ortac ERSOY
(Hacettepe University Faculty of Medicine Medical Intensive Care Unit, , , Turkey)


TREATMENT WITH EXTRACORPOREAL MEMBRANE OXYGENATION AT TOKUSHIMA UNIVERSITY HOSPITAL
Atsunori KITAOKA
( , , ,  )


• Oral Presentation13 : Sedation and Analgesia
Date & Time Day 3 August 31 (Mon), 15:50-17:10 Venue RM06
Chairs
Speakers
THE GUIDELINE TRANSPLANTATION FROM A COUNTRY TO ANOTHER COUNTRY - THOROUGH EDITING THE JAPANESE PAD (PAIN, AGITATION AND DELIRIUM) GUIDELINE -
Shinichi NISHI
( , , ,  )


FLUORIDE LEVELS WITH LONG-TERM VOLATILE SEDATION WITHIN THE INTENSIVE CARE UNIT
Marcin WASOWICZ
( , , ,  )


SEDATIVE USE AND DELIRIUM DURING NONINVASIVE POSITIVE PRESSURE VENTILATION: A PROSPECTIVE OBSERVATIONAL STUDY
Mutsuo ONODERA
( , , ,  )


THE EFFECT OF A PHARMACISTS INTERVENTION TO PROMOTE COMPLIANCE OF A SEDATION PROTOCOL IN A MEDICAL ICU
Jinyeong KO
( , , ,  )
OUTCOME OF DELIRIUM DURING INTENSIVE CARE UNIT STAY IN JAPAN
Akira MIKAMI
( , , ,  )


• Oral Presentation14 : Neurology (1)
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM07
Chairs
Speakers
CEREBRAL PERFUSION PRESSURE MANAGEMENT IN DECOMPRESSIVE CRANIECTOMY PATIENTS
Do Sung YOO
( , , ,  )


CORRELATIONS BETWEEN THE ICP AND MIDLINE SHIFT IN ACUTE IICP PATIENTS.
Do Sung YOO
( , , ,  )


THE THRESHOLD OF OPTIC NERVE SHEATH DIAMETER BY OCULAR ULTRASONOGRAPHY FOR THE DETECTION OF INCREASED INTRACRANIAL PRESSURE IN KOREAN ADULT PATIENTS WITH BRAIN LESIONS
Jin Pyeong JEON
( , , ,  )


HEALTHCARE WORKERS OPINION REGARDING OUTCOME FOLLOWING SURGICAL INTERVENTION FOR SEVERE TRAUMATIC BRAIN INJURY
Stephen HONEYBUL
( , , ,  )


• Nursing Session(WFCCN)15 : Ethics
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM02
Chairs
Speakers
• Oral Presentation15 : Neurology (2)
Date & Time Day 3 August 31 (Mon), 10:50-12:10 Venue RM07
Chairs
Speakers
ISCHEMIC STROKE IN CRITICALLY ILL PATIENTS WITH MALIGNANCY
Jeong-Am RYU
( , , ,  )


INTENSIVE MEDICAL THERAPY WITH THERAPEUTIC HYPOTHERMIA FOR MALIGNANT MIDDLE CEREBRAL ARTERY INFARCTION
Kyu Sun LEE
( , , ,  )


HIGH POSITIVE FLUID BALANCE COULD BE HARMFUL FOR THE BRAIN IN SHOCK PATIENTS
Duc Nam NGUYEN
( , , ,  )


UTILIZATION AND OUTCOME OF EARLY MOBILIZATION PROGRAM IN NEURO INTENSIVE CARE UNIT OF A DEVELOPING COUNTRY
Sambit SAHU
( , , ,  )


REINFORCING THE FACTS ON THE SOMATIC SURVIVAL OF BRAIN DEAD PATIENTS THROUGH AN OBSERVATIONAL STUDY AT QATAR
Saibu GEORGE
( , , ,  )


• Workshop16 : Ultrasound Hands on Program - Advanced
Date & Time Day 3 August 31 (Mon), 09:00-17:00 Venue RM14
Course coordinator/Instructor Young-Rock HA, Seong-Beom Oh, Han-Ho Do, Chan-Young Koh, Sang-Ook Ha, Jin Jeon
Capacity
Detailed Program 09:00–09:20 (20min): Course introduction The concept of SEARCH 9Es

09:20–10:05 (15min): 3Es for the lung US & BLUE protocol (1st– 3rdEs)
Empty lung/Edematous lung/Effusion, pleural

10:05–10:40 (35min) 3Es for the Basic Echocardiography (4th– 6thEs)
Effusion, pericardial/Equality/Ejection fraction

10:40–10:55 (15min) Break

10:55–11:15 (20min) Exit & Entrance (Aorta, IVC, Valves) (7th E)

11:15–11:40 (25min) Endocardial inward motion (8th E)

11:40–12:00 (20min) E/E’& other hemodynamic parameters (9th E)

12:00–12:20 (20min) Case oriented – Put it all together 

12:20–13:30 (60min) Lunch

13:30–15:00 (90min) Hands-on training (Part I)

15:00–15:15 (15min) Break

15:15–16:45 (90min) Hands-on training (Part II)

16:45–17:00 (15min) Course survey

17:00–17:10 (10min) Closing remark
Remarks
• Nursing Session(WFCCN)16 : Critical Care Nursing Worldwide
Date & Time Day 3 August 31 (Mon), 10:50-12:10 Venue RM02
Chairs
Speakers
• Oral Presentation16 : Safe and Effective PIC (1)
Date & Time Day 3 August 31 (Mon), 14:00-15:20 Venue RM07
Chairs
Speakers
EPIDEMIOLOGICAL, CLINICAL CHARACTERISTICS AND MORTALITY RISK IN CHILDREN WITH SCORPION ENVENOMATION IN QENA GOVERNORATE, UPPER EGYPT: RETROSPECTIVE DATA ANALYSIS
Gamal Mohamed HASAN
( , , ,  )
ULTRASOUND IMAGING FOR PEDIATRIC CENTRAL VENOUS CATHETERIZATION; A SYSTEMATIC REVIEW OF OBSERVATIONAL STUDIES AND RCTS
Koji HOSOKAWA
( , , ,  )


HYPERTONIC SALINE USE IN CRITICALLY ILL CHILDREN IN EMERGENCY DEPARTMENT (ED)
Qalab ABBAS
( , , ,  )


CLINICAL PROFILE AND OUTCOMES OF CHILDREN WITH MALIGNANCIES ADMITTED TO THE PEDIATRIC INTENSIVE CARE UNIT OF A RESOURCE-LIMITED SETTING
Mullai BAALAAJI
( , , ,  )
CHANGING ETIOLOGY AND PREDICTORS OF OUTCOME IN CHILDREN WITH ACUTE CNS INFECTIONS: A PROSPECTIVE HOSPITAL-BASED STUDY
Karthi NALLASAMY
( , , ,  )
HIGHER CENTRAL VENOUS PRESSURE IS ASSOCIATED WITH DEVELOPMENT OF ACUTE KIDNEY INJURY IN SEPTIC PEDIATRIC PATIENTS
Kenichiro HAYASHI
( , , ,  )


• Workshop17 : Non-Invasive Continuous Cardiac Output – esCCO
Date & Time Day 3 August 31 (Mon), 09:00-11:30 Venue RM10
Course coordinator/Instructor Assoc. Prof. Suraphong LORSOMRADEE, Mr. Eric DALNE
Capacity 60 persons
Detailed Program 09:00-09:05 (5min): Opening Speech

09:05-09:35 (30min): Lecture 
An integrated approach of ECG, SPO2 and NIBP Opportunities and challenges in the Non CO environment

09:35-10:35 (60min): Lecture
Simple bedside monitor guided GDT

Topic 1: From more or less to noninvasive cardiac output monitoring
Topic 2: Principle of esCCO & PWTT
Topic 3: Effect of ECG signal interference (electrocauterization, pace maker and nerve stimulator), 
Perfusion Index (ice pack and tourniquet), Calibration method (pulse pressure during zero), 
Fluid responsiveness (PPV, PLR and PEEP & CPAP)
Topic 4: Simulated case scenario (Effect of bedside parameter for hemodynamic optimization (ECG-SpO2(PWTT), Pulse pressure & PPV, SpO2 & Perfusion index, etCO2, BIS, ScvO2/Lactate and etc)

10:35-10:50 (15min): Coffee break

10:50-11:30 (40min): Live Demo
Remarks
• Nursing Session(WFCCN)17 : Communication
Date & Time Day 3 August 31 (Mon), 14:00-15:20 Venue RM02
Chairs
Speakers
• Oral Presentation17 : Safe and Effective PIC (2)
Date & Time Day 3 August 31 (Mon), 15:50-17:10 Venue RM07
Chairs
Speakers
AN INTERNATIONAL NATIONAL EMERGENCY AIRWAY REGISTRY FOR CHILDREN: COMPARISON OF TRACHEAL INTUBATION PRACTICES ACROSS INTERNATIONAL PICUS
Jan Hau LEE
(KK Women's and Children's Hospital, Children's Intensive Care Unit, Consultant, Singapore)


THE RENAL EFFECT OF PROPHYLACTIC AMINOPHYLLINE THERAPY AFTER CARDIAC SURGERY IN INFANTS
Hwa Jin CHO
( , , ,  )


RECENT CLINICAL OUTCOME IN CHILDREN WITH ACUTE FULMINANT MYOCARDITIS SUPPORTED BY MECHANICAL CIRCULATORY SUPPORT
Hong Ju SHIN
( , , ,  )


COMPARISON OF ENTERAL VERSUS INTRAVENOUS POTASSIUM SUPPLEMENTATION IN HYPOKALEMIA IN POST CARDIAC SURGERY PEDIATRIC CARDIAC INTENSIVE CARE PATIENTS PROSPECTIVE OPEN LABEL RANDOMIZED CONTROL TRIAL
Naveed-Ur-Rehman SIDDIQUI
( , , ,  )


RESCUE BRONCHOSCOPIC INTUBATION USING BENTSON EXTRA-FLOPPY GUIDEWIRE VIA LARYNGEAL MASK AND SELDINGER TECHNIQUE IN CRITICAL CARE SETTING
Deborah CROSS
( , , , )


EPINEPHRINE IS MORE LIKELY TO ACHIEVE THERAPEUTIC END-POINTS WITHIN FIRST HOUR THAN DOPAMINE IN FLUID-REFRACTORY PEDIATRIC SEPTIC SHOCK
Karthik Narayanan  RAMASWAMY
( , , ,  )
• Workshop18 : Non-Invasive Continuous Cardiac Output – esCCO
Date & Time Day 3 August 31 (Mon), 14:00-16:30 Venue RM10
Course coordinator/Instructor Assoc. Prof. Suraphong Lorsomrade, Mr. Eric Dalne
Capacity 60 persons
Detailed Program 14:00-14:05 (5min): Opening Speech

14:05-14:35 (30min): Lecture 
An integrated approach of ECG, SPO2 and NIBP Opportunities and challenges in the Non CO environment

14:35-15:35 (60min): Lecture
Simple bedside monitor guided GDT

Topic 1: From more or less to noninvasive cardiac output monitoring
Topic 2: Principle of esCCO & PWTT
Topic 3: Effect of ECG signal interference (electrocauterization, pace maker and nerve stimulator), 
Perfusion Index (ice pack and tourniquet), Calibration method (pulse pressure during zero), 
Fluid responsiveness (PPV, PLR and PEEP & CPAP)
Topic 4: Simulated case scenario (Effect of bedside parameter for hemodynamic optimization (ECG-SpO2(PWTT), Pulse pressure & PPV, SpO2 & Perfusion index, etCO2, BIS, ScvO2/Lactate and etc)

15:35-15:50 (15min): Coffee break

15:50-16:30 (40min): Live Demo
Remarks
• Nursing Session(WFCCN)18 : Staff Safety or Conflict Management
Date & Time Day 3 August 31 (Mon), 15:50-17:10 Venue RM02
Chairs
Speakers
• Nursing Session(WFCCN)19 : Patient Safety
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM03
Chairs
Speakers
• Workshop19 : Electric Impedance Tomography Workshop
Date & Time Day 3 August 31 (Mon), 09:30-11:45 Venue RM13
Course coordinator/Instructor Toru KOTANI, E. TESCHNER
Capacity 30 persons
Detailed Program 09:30-10:00 (30min) Clinical benefits of regional ventilation monitoring (Toru Kotani)

10:00-10:20 (20min) Basics of EIT (E. Teschner)

10:20-10:40 (20min) Practical aspects of EIT measurements (E. Teschner)

10:40-11:00 (20min) Examples of Clinical Application of EIT

11:00-11:15 (15min) Q&A

11:15-11:45 (30min) Hands-On workshop with real patient data (E. Teschner)

Remarks
• Nursing Session(WFCCN)20 : Common Problems
Date & Time Day 3 August 31 (Mon), 10:50-12:10 Venue RM03
Chairs
Speakers
• Workshop20 : Electric Impedance Tomography Workshop
Date & Time Day 3 August 31 (Mon), 14:00-16:15 Venue RM13
Course coordinator/Instructor Toru KOTANI, E. TESCHNER
Capacity 30 persons
Detailed Program 14:00-14:30 (30min) Clinical benefits of regional ventilation monitoring (Toru Kotani)

14:30-14:50 (20min) Basics of EIT (E. Teschner)

14:50-15:10 (20min) Practical aspects of EIT measurements (E. Teschner)

15:10-15:30 (20min) Examples of Clinical Application of EIT

15:30-15:45 (15min) Q&A

15:45-16:15 (30min) Hands-On workshop with real patient data (E. Teschner)

Remarks
• Nursing Session(WFCCN)21 : Patient Experience
Date & Time Day 3 August 31 (Mon), 14:00-15:20 Venue RM03
Chairs
Speakers
• Nursing Session(WFCCN)22 : Great Work Place
Date & Time Day 3 August 31 (Mon), 15:50-17:10 Venue RM03
Chairs
Speakers
• Symposium38 : Myths and Truths: How to Manage Patients with Abdominal Compartment Syndrome?
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM01
Chairs
Speakers
• Symposium39 : Tips and Pitfalls in the Open Abdomen
Date & Time Day 3 August 31 (Mon), 10:50-12:10 Venue RM01
Chairs
Speakers
• Symposium40 : Improving Practices in Sepsis
Date & Time Day 3 August 31 (Mon), 14:00-15:20 Venue RM01
Chairs
Speakers
• Symposium41 : Emerging Concepts in Sepsis
Date & Time Day 3 August 31 (Mon), 15:50-17:10 Venue RM01
Chairs
Speakers
• Symposium42 : Basic Issue in ECMO (WFSICCM-WFPICCS-WFCCN Joint Symposium)
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM04
Chairs
Speakers
• Symposium43 : ECMO at CPR
Date & Time Day 3 August 31 (Mon), 10:40-12:20 Venue RM04
Chairs
Speakers
• Symposium44 : Future of ECMO Ⅰ
Date & Time Day 3 August 31 (Mon), 14:00-15:20 Venue RM04
Chairs
Speakers
• Symposium45 : Future of ECMO Ⅱ
Date & Time Day 3 August 31 (Mon), 15:50-17:10 Venue RM04
Chairs
Speakers
• Symposium46 : How to Detect Early Critically Ill Patients?
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM05
Chairs
Speakers
• Symposium47 : Rapid Response System (WFSICCM-WFCCN Joint Symposium)
Date & Time Day 3 August 31 (Mon), 10:50-12:30 Venue RM05
Chairs
Speakers
• Symposium48 : New Evidence for the New Era of CPR
Date & Time Day 3 August 31 (Mon), 14:00-15:40 Venue RM05
Chairs
Speakers
A Bundle for Treatment after Cardiac Arrest: Protective Ventilation, Temperature Control and Stable Hemodynamics
Paolo PELOSI 
(University of Genoa, Department of Surgical Sciences and Integrated Diagnostics (DISC), Full Professor in Anesthesiology, Italy)


The New Guidelines to Come: New Evidence and Its Implications in Advanced Cardiac Life Support (ACLS)
Hyun KIM
(Wonju College of Medicine, Yonsei University, Emergency Medicine, Professor, Republic of Korea)


How to Improve the Quality of CPR
Benjamin S. ABELLA
(University of Pennsylvania, Department of Emergency Medicine, Clinical Research Director, United States)
The Fifth Link in the 'Chain of Survival' Concept after Cardiac Arrest
Takashi TAGAMI
(Nippon Medical School, Department of Emergency and Critical Care Medicine, Assistant Professor, Japan)


• Symposium49 : Antibiotics Resistance in ICU
Date & Time Day 3 August 31 (Mon), 15:50-17:10 Venue RM05
Chairs
Speakers
• Symposium50 : Ultrasonography in ICU
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM08
Chairs
Speakers
• Symposium51 : New Techniques in Functional Lung Imaging
Date & Time Day 3 August 31 (Mon), 10:40-12:20 Venue RM08
Chairs
Speakers
CT Scan in ARDS: Is It Really Necessary?
Davide CHIUMELLO
(FONDAZIONE IRCCS Cà GRANDA OSPEDALE MAGGIORE MILANO , DIPARTIMENTO DI ANESTESIA E TERAPIA INTENSIVA, Medical Doctor, Italy)


PET Imaging of Ventilator-Induced and Acute Lung Injury
Guido MUSCH
(Massachusetts General Hospital, Department of Anesthesia, Critical Care and Pain Medicine, Associate Professor, United States)
Imaging Strain and Inflammation in Early Lung Injury and ARDS
Marcos VIDAL MELO
(Massachusetts General Hospital - Harvard Medical School, Department of Anesthesia, Critical Care and Pain Medicine, Associate Professor, United States)


Electronic Impedance Tomography: Principles and Clinical Application
Toru KOTANI
(Tokyo Women's Medical University, Department of Anesthesiology and Intensive Care Medicine, , Japan)


• Symposium52 : How to Prevent Post-operative Complications?
Date & Time Day 3 August 31 (Mon), 14:00-15:40 Venue RM08
Chairs
Speakers
Perioperative Respiratory Evaluation and Care
Kook Hyun LEE
(Seoul National University College of Medicine, Department Anesthesiology and Pain Medicine, Professor, Republic of Korea)
VTE in the Critically Ill - Recent Reports, Practical Pearls and Memorable Moments
Mervyn MER
(Charlotte Maxeke Johannesburg Academic Hospital & University of Witwatersrand, Department of Medicine, Principal Specialist, South Africa)
Cardiac Complications: Peri-Operative Beta–Blocker
Pravin AMIN
(Bombay Hospital Institute of Medical Sciences, Department of Critical Care Medicine, Head of Department of Critical Care Medicine, India)


Pulmonary Complications: Lung-Protective Ventilation for the Surgical Patients
William HURFORD
(University of Cincinnati, Department of Anesthesiology, Professor and Chairman, United States)


• Symposium53 : All about Peri-operative Hemodynamic Management
Date & Time Day 3 August 31 (Mon), 15:50-16:50 Venue RM08
Chairs
Speakers
• Symposium54 : Recent Issues: Sepsis
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM09
Chairs
Speakers
• Symposium55 : Pulmonary Embolism
Date & Time Day 3 August 31 (Mon), 14:00-15:20 Venue RM09
Chairs
Speakers
• Symposium56 : For Better ICU Performance
Date & Time Day 3 August 31 (Mon), 15:50-17:20 Venue RM09
Chairs
Speakers
• Symposium57 : International Sepsis Forum Pro/Con Debates (1): Synthetic Colloids
Date & Time Day 3 August 31 (Mon), 14:00-15:00 Venue RM11
Chairs
Speakers
• Symposium58 : International Sepsis Forum Pro/Con Debates (2): Steroids
Date & Time Day 3 August 31 (Mon), 15:10-16:10 Venue RM11
Chairs
Speakers
• Symposium59 : International Sepsis Forum Pro/Con Debates (3): Guidelines
Date & Time Day 3 August 31 (Mon), 16:20-17:20 Venue RM11
Chairs
Speakers
• Symposium60 : Infectious Issues in ICU
Date & Time Day 3 August 31 (Mon), 09:00-10:20 Venue RM12
Chairs
Speakers
• Symposium61 : Nasal High-flow Therapy across the Continuum of Care
Date & Time Day 3 August 31 (Mon), 10:40-12:20 Venue RM12
Chairs
Speakers
The Role of Nasal High-flow Therapy for Patients with Hypoxemic Respiratory Failure
Laurent BROCHARD
(St. Michael's Hospital, Department of Critical Care Medicine, Division Director, Canada)


Nasal High-flow across the Continuum of Care - the Mechanisms of Action and Physiological Outcomes
John FRASER
(The Prince Charles Hospital, Department of Critical Care Research Group, Director, Australia)


Clinical Applications of Nasal High-flow Therapy
Ross FREEBAIRN
(Hawke’s Bay Hospital, Department of Acute Services and Intensive Care, Medical Director, New Zealand)


Nasal High-flow Therapy as a Quality Improvement Strategy in a Provincial Combined ICU / HDU / CCU
Troy BROWNE
(Tauranga Hospital, Bay of Plenty District Health Board, Intensive Care Unit, Head of Department, New Zealand)


• Symposium62 : Critical Care in Spinal Cord Injury
Date & Time Day 3 August 31 (Mon), 14:00-15:00 Venue RM12
Chairs
Speakers
• Symposium63 : The Immunosuppressed ICU Patient
Date & Time Day 3 August 31 (Mon), 15:50-17:10 Venue RM12
Chairs
Speakers